MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SOFT STRAIGHT 200CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO2-14 SOFT STRAIGHT 200CM; WIRE, GUIDE, CATHETER
Catalog Number M00326010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 8 of 8 reports (8th mdr).
 
Event or Problem Description
It was reported that the subject guidewire had proximal bond joints break during simulated use testing in challenge silicone models.The guidewires remained intact and did not separate into parts.No patient was involved.
 
Additional Manufacturer Narrative
This is 8 of 8 reports (8th mdr).There are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not conducted due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported guidewire fracture could not be confirmed and it could not be confirmed that the device met specification, as the device was not returned.It was reported that stryker research & development simulated use testing in challenge silicone models, engineers designed and selected the models to test the limits of the subject guidewire.Guidewires had proximal bond joints break.The guidewires remained intact and did not separate into parts.Please note that these silicone models have extreme tortuosity and are designed to test the edge of failure of the guidewire devices.The testing program is tasked with creating a more robust and durable guidewire and thus the testing process requires that we use a control like subject guidewire.The devices were not returned for analysis.As the devices were used in a sim use model to test the devices to the edge of failure, a assignable cause of user error will be assigned to this complaint.
 
Event or Problem Description

Brand Name
SYNCHRO2-14 SOFT STRAIGHT 200CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21126405
Report Number3012931345-2025-00015
Device Sequence Number7583461
Product Code DQX
UDI-Device Identifier04546540688729
UDI-Public(01)04546540688729(17)250827(10)0000176833
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/27/2025
Device Catalogue NumberM00326010
Device Lot Number0000176833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown